# SDR GTIA031023

- Difficulty date: November 6, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INBOARD SEAT TRACK HAS NICKS, GOUGES, CORRODED AND BARE METAL ROM STATION 200 TO 237.  REMOVED SEAT TRACK.  FABRICATED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK.  (M)
